MAUDE Adverse Event Report: LIVANOVA CANADA CORP MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disposition not known.
 
Event or Problem Description
A mitroflow lxa21 was implanted on (b)(6), 2015.On (b)(6) 2019, the valve was explanted and replaced with a crown cna21.No other information was provided.
 
Additional Manufacturer Narrative
The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa21, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa21 mitroflow aortic pericardial heart valve at the time of manufacture and release.
 
Additional Manufacturer Narrative
Fields changed: b4, b5, g4, g7, h1, h2, h6.Since no additional information on the event has been received to date, the root cause of the event cannot be determined at this time.However, based on the documents review performed, no manufacturing deficit were identified.H3 other text : unable to follow up.

Brand Name
MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc
MDR Report Key8647832
Report Number3004478276-2019-00169
Device Sequence Number19330842
Product Code LWR
UDI-Device Identifier00896208000108
UDI-Public(01)00896208000108(240)LXA21(17)171231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberLXA21
Device Catalogue NumberLXA21
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer06/21/2019
07/29/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date07/17/2019
07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR